# SDR AWXA200600821

- Difficulty date: April 6, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69353622
- Condition: Corroded
- Location: Bs 737-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON INTERCOSTAL UNDER THE RIGHT Z ANGLE AFT CARGO COMPARTMENT AT BS 767 TO BS 787.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1.  MAINTENANCE REMOVED AND INSTALLED NEW INTERCOSTAL IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND FIG 12.
